# SDR 0203606303

- Difficulty date: November 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 57,727 hours, 7,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 52ABC-61ABC. RESECURED WIRE CONNECTOR. OPERATIONAL CHECK GOOD.
